Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sammy1

dianette:-(

hi:-)

ive just finished my first pack of dianette and am starting my 7 pill free days...

really disheartened though my skin has got so much worse!!!

and i think i might have a cyst forming

feels liek a tumour under my skin:-(

i read the leaflet and it didnt say tht ur skins meant to get worse...

has other people experienced this?

hope its jus not responding to my body or somethng

i want clear skin:-(

just wondering if nayone can tell me how long it took them to get clear and if their skin got worse first?

just not sure if tis worth staying on it if uts gona make my skin worse?

xxxxxxxxxxxxxxxxxxxxxxx

Share this post


Link to post
Share on other sites

Im just about to finish my 3rd pack and my skin has got worse too. However, from what I have heard on here it is quite common and many people can take up to 6 months to clear but often get wonderful results when it does! Im definitely going to stick it out and have my fingers crossed that I will clear soon, and hopefully it will be worth the wait!

Good Luck! x

Share this post


Link to post
Share on other sites

6 months but you might see results before that. It is crap that is gets worse. If I'd known not sure I'd have bothered. I used to get one or two sore spots round my period. Now my whole face is a mess. Apparently when you come off the pills skin gets worse still though so looks like sticking it out is the best option.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×